X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (15) 15
hankel operators (11) 11
mathematics - complex variables (9) 9
analysis (7) 7
pseudoconvex domains (7) 7
mathematical analysis (5) 5
neumann problem (5) 5
mathematics, applied (4) 4
primary 47b35 (4) 4
bergman spaces (3) 3
complex variables (3) 3
domains (3) 3
mathematics, general (3) 3
over-bar-neumann problem (3) 3
secondary 32w05 (3) 3
toeplitz operators (3) 3
32w05 (2) 2
applied mathematics (2) 2
axler-zheng theorem (2) 2
berezin transform (2) 2
bergman space (2) 2
boundaries (2) 2
closures (2) 2
coefficients (2) 2
continuity (2) 2
convex domains (2) 2
derivative-neumann problem (2) 2
envelopes (2) 2
hartogs domains (2) 2
hilbert–schmidt (2) 2
mathematical functions (2) 2
mathematical theorems (2) 2
overline{\partial }$$ ∂ ̄ -neumann problem (2) 2
primary 32w05 (2) 2
pseudoconvex domain (2) 2
reinhardt domains (2) 2
toeplitz operator (2) 2
32t20 (1) 1
[formula omitted]-neumann operator (1) 1
[formula omitted]-neumann problem (1) 1
abstract harmonic analysis (1) 1
analytic discs (1) 1
analytic disks (1) 1
analytic functions (1) 1
analytic structure (1) 1
axler–zheng theorem (1) 1
bergman kernel (1) 1
bergman projection (1) 1
bishop’s theorem (1) 1
boundary (1) 1
boundary points (1) 1
characteristic functions (1) 1
commutators (1) 1
commuting toeplitz-operators (1) 1
compact (1) 1
compactness (1) 1
complex singularities (1) 1
complex-variables (1) 1
convex (1) 1
convex and discrete geometry (1) 1
dbar-neumann problem (1) 1
differential equations (1) 1
differential geometry (1) 1
dynamical systems (1) 1
dynamical systems and ergodic theory (1) 1
equation (1) 1
expository research papers (1) 1
fourier analysis (1) 1
geometric planes (1) 1
global analysis and analysis on manifolds (1) 1
hankel operator (1) 1
harmonic functions (1) 1
holomorphic-functions (1) 1
integers (1) 1
invariants (1) 1
jensen measure (1) 1
lorenz attractor (1) 1
lorenz attractors (1) 1
lorenz curves (1) 1
major mathematics (1) 1
mathematical constants (1) 1
mathematics - dynamical systems (1) 1
mathematics - functional analysis (1) 1
maximal estimates (1) 1
neumann operator (1) 1
non-pseudoconvex domains (1) 1
noncompactness (1) 1
nonlinear systems (1) 1
operator (1) 1
operator theory (1) 1
operators (1) 1
over-neumann problem (1) 1
plurisubharmonic defining functions (1) 1
plurisubharmonic envelopes (1) 1
polynomials (1) 1
property (1) 1
pseudoconvex (1) 1
psi series (1) 1
qa299.6-433 analysis (1) 1
ramadanov's theorem (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Rendiconti del Circolo Matematico di Palermo, ISSN 0009-725X, 08/2019, Volume 68, Issue 2, pp. 237 - 246
Journal Article
Michigan Mathematical Journal, ISSN 0026-2285, 03/2012, Volume 61, Issue 1, pp. 187 - 198
Journal Article
Monatshefte für Mathematik, ISSN 0026-9255, 10/2018, Volume 187, Issue 2, pp. 237 - 245
... Gökhan Gö gü¸ s 1 · Sönmez ¸ Sahuto glu 2,3 Received: 14 June 2017 / Accepted: 8 September 2017 / Published online: 14 September 2017 © Springer-Verlag GmbH Austria... 
Schatten p -class | overline{\partial }$$ ∂ ¯ -Neumann problem | Secondary 32W05 | Hankel operators | Mathematics, general | Mathematics | Hilbert–Schmidt | Primary 47B35 | Pseudoconvex domains
Journal Article
The Journal of geometric analysis, ISSN 1559-002X, 2019, Volume 30, Issue 2, pp. 2157 - 2188
Motivated by questions related to the compactness of the partial differential over bar-Neumann operator, we study the restriction operator from the Bergman... 
Bergman space | Restriction operator | Toeplitz operator | MATHEMATICS | HOLOMORPHIC-FUNCTIONS | NONCOMPACTNESS
Journal Article
Journal of Geometric Analysis, ISSN 1050-6926, 04/2017, Volume 27, Issue 2, pp. 1274 - 1285
Journal Article
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 02/2020, Volume 148, Issue 2, pp. 751 - 764
Let 1\leq q\leq (n-1). We first show that a necessary condition for a Hankel operator on (0,q-1)-forms on a convex domain to be compact is that its symbol is... 
MATHEMATICS | MATHEMATICS, APPLIED | (partial derivative)over-bar-Neumann problem | Hankel operators | convex domains | compactness | BOUNDARY | maximal estimates
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 4/2017, Volume 27, Issue 2, pp. 1274 - 1285
...J Geom Anal (2017) 27:1274–1285 DOI 10.1007/s12220-016-9718-7 On Compactness of Hankel and the ∂-Neumann Operators on Hartogs Domains in C 2 Sönmez ¸ Sahuto... 
Abstract Harmonic Analysis | overline{\partial }$$ ∂ ¯ -Neumann problem | Fourier Analysis | Convex and Discrete Geometry | Secondary 47B35 | Global Analysis and Analysis on Manifolds | Hankel operators | Hartogs domains | Primary 32W05 | Mathematics | Differential Geometry | Dynamical Systems and Ergodic Theory
Journal Article
Mathematica Scandinavica, ISSN 0025-5521, 2017, Volume 120, Issue 2, pp. 305 - 316
Journal Article
Complex Variables and Elliptic Equations, ISSN 1747-6933, 10/2012, Volume 57, Issue 10, pp. 1073 - 1085
Let Ω be a smooth bounded pseudoconvex domain in ℂ n . We give several characterizations for the closure of Ω to have a Stein neighbourhood basis in the sense... 
pseudoconvex domains | Primary 32W05 | Stein neighbourhood basis | Neumann problem | Secondary 32A38 | MATHEMATICS | (partial derivative)over-bar-Neumann problem | PLURISUBHARMONIC DEFINING FUNCTIONS | OPERATOR | REGULARITY | PROPERTY | DERIVATIVE-NEUMANN PROBLEM | COMPLEX-VARIABLES | Complex variables | Maps | Boundaries | Mathematical analysis | Closures | Invariants
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 01/2014, Volume 409, Issue 1, pp. 393 - 398
Let Ω be a bounded pseudoconvex domain in Cn,n≥2,0≤p≤n, and 1≤q≤n−1. We show that compactness of the ∂¯-Neumann operator, Np,q+1, on square integrable... 
Pseudoconvex domain | Hankel operators | Bergman projection | [formula omitted]-Neumann operator | Neumann operator
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 11/2013, Volume 77, Issue 3, pp. 397 - 405
Journal Article
International Journal of Mathematics, ISSN 0129-167X, 12/2012, Volume 23, Issue 12, p. 1250124
We show that in ℂ2 if the set of strongly regular points are closed in the boundary of a smooth bounded pseudoconvex domain, then the domain is c-regular, that... 
Jensen measure | Reinhardt domains | plurisubharmonic envelopes
Journal Article
Integral equations and operator theory, ISSN 1420-8989, 2018, Volume 90, Issue 6, pp. 1 - 14
Let $$\Omega $$ Ω be a bounded pseudoconvex domain in $${\mathbb {C}}^2$$ C2 with Lipschitz boundary or a bounded convex domain in $${\mathbb {C}}^n$$ Cn and... 
Secondary 32W05 | Convex domains | Analysis | Hankel operators | Mathematics | Primary 47B35 | Pseudoconvex domains | MATHEMATICS | BERGMAN SPACES
Journal Article
New York Journal of Mathematics, 2014, Volume 20, pp. 627 - 643
Journal Article
Illinois Journal of Mathematics, ISSN 0019-2082, 2012, Volume 56, Issue 3, pp. 795 - 804
We prove the following localization for compactness of Hankel operators on Bergman spaces. Assume that Omega is a bounded pseudoconvex domain in C-n, p is a... 
MATHEMATICS
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 1/2012, Volume 140, Issue 1, pp. 153 - 159
Let Ω =Ω₁ \ Ω̅₂, where Ω₁ and Ω₂ are two smooth bounded pseudoconvex domains in ℂn , n ≥ 3, such that Ω̅₂ ⊂ Ω₁. Assume that the ∂̅-Neumann operator of Ω₁ is... 
Topological compactness | Hankel operators | Mathematical functions | Mathematical theorems | Commutators | Non-pseudoconvex domains | Neumann problem
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 05/2020, p. 1
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 11/2020, Volume 491, Issue 1, p. 124295
We prove approximation results about sequences of Berezin transforms of finite sums of finite product of Toeplitz operators (and bounded linear maps, in... 
Ramadanov's Theorem | Berezin transform | Bergman kernel
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 2/2018, Volume 12, Issue 2, pp. 365 - 376
... with Continuous Symbols Timothy G. Clos 1 · Sönmez ¸ Sahuto glu 1 Received: 30 August 2016 / Accepted: 28 February 2017 / Published online: 7 March 2017 © Springer... 
Operator Theory | Secondary 32W05 | Convex | Analysis | Mathematics, general | Mathematics | Primary 47B35 | Reinhardt | Compact | Hankel operator | MATHEMATICS | MATHEMATICS, APPLIED | BERGMAN SPACES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.